MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user was operating the ibot® pmd in a crosswalk in 4-wheel mode.The user began crossing the street while the traffic signal was red.When she was about to cross in front of a semi-truck from the passenger side, the traffic light changed to green for vehicle traffic and the truck began to move forward.Surveillance footage shows the user waved her arm to attempt to get the driver's attention, but the truck did not stop.The truck collided with the user at a fairly low speed and pushed her about 15 feet further into the intersection.The device did not tip over, and the user remained in the seat.The user sustained a sprained knee and ankle and was brought to the hospital out of an abundance of caution.
 
Additional Manufacturer Narrative
Blackbox and ecf data and video were retrieved and evaluated.As the device did not tip over, an event log was not created for the incident.There were no diagnostic codes present in the data, indicating there were no issues with the ibot® pmd at the time of the event.There is no indication that the ibot® pmd contributed to the incident, nor is there evidence of any malfunction or issue with the device at the time of the incident.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
8333464268
MDR Report Key22534784
Report Number3014522447-2025-00006
Device Sequence Number7409993
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite